Announcement

Collapse
No announcement yet.

swelling from testosterone injections

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    swelling from testosterone injections

    I started hormone replacement therapy 3 months ago with test E injections. 1.5ml every 3 weeks. about one week after each shot I swell up like a balloon. I have been battling swelling in my legs for about 2 years now, since my girls were born i do not really have the time to stop during the day and elevate my legs like they need. The bloating with these shots is crazy though....my feet, legs, hips, even my ass (transfers feel like my seat cushion is stuck to me)....I feel like a damn blimp. I do not add salt to my food much or eat salty foods, I drink as much water as I can stand and I have tried the water pills. Even if I do get my feet up I just get more swollen every where else. I am going to PT twice a week now and putting on the boots with pumps... Anyway, any of you guys out there have the same problem? I do not want to back off the testosterone because finally after 3 years I feel good. Just wondering.

    #2
    Hello,
    Testosterone E literature stated this warning:

    Due to sodium and water retention, edema with or without congestive heart failure may be a serious complication in patients with preexisting cardiac, renal, or hepatic disease. In addition to discontinuation of the drug, diuretic therapy may be required. If the administration of Testosterone Enanthate is restarted, a lower dose should be used.
    ----------------------
    If this is a major issue for you, discuss it with your clinician. They may consider lowering dose or starting diuretic. Weighing the risks and benefits of medication is always a challenge and consideration when starting medications. Hope this helps.

    AAD
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


      #3
      Would a different type of testosterone replacement have a chance of working better? Androgel maybe? It keeps the levels more steady than the shots. But I do see it has swelling as a possible side effect also.

      Comment


        #4
        the androgel doesn't make me swell, well nowhere noticeable. But it has to be used for 3-4 months for real effect. good luck.

        Comment


          #5
          thank you for replies. I have twin 2 year old girls that I take care of and I do not want them going to kindergarten with goatee's lol so the patches and gel's I will not even bring in to the house. I have tried emphatically to use anavar instead of testosterone E as suggested by many people here. I have been through 3 endocrinologists trying to get it, unfortunately 1960 doctor's degrees from even harvard still feel the need to slap the boiler plate once a month shot prescription. I told my current dr. i did not want that so instead of 2ml once a month he wrote me 1.5ml every 3 weeks. apparently he thinks I can't do the math and see it is the same thing. the swelling sucks, but without test shots my level is in the 80's and I am so weak i miss transfers and need to sleep 12-14 hours a day....i would rather be a swelled up father than a sleeping one. diuretics just dehydrate me and make me cramp, legs still look like logs.

          Comment


            #6
            P.S. thank you SCI Nurse, you all do a wondefull job in here and I appreciate all that you do

            Comment


              #7
              Test Ciponate injections I was told were the cleanest for your body. I stopped replacement because I didn't want to take ANY chances.
              And the truth shall set you free.

              Comment


                #8
                any chances of what?

                Comment


                  #9
                  Originally posted by smirking1 View Post
                  any chances of what?
                  If there are certain precursors for cancer, a fluctuation in hormones
                  might just push it on through. Dad and Sis both had/have. Dad's was contained.
                  And the truth shall set you free.

                  Comment

                  Working...
                  X